High order accurate two-step approximations for hyperbolic equations
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 13 (1979) no. 3, p. 201-226
@article{M2AN_1979__13_3_201_0,
     author = {Baker, Garth A. and Dougalis, Vassilios A. and Serbin, Steven M.},
     title = {High order accurate two-step approximations for hyperbolic equations},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {13},
     number = {3},
     year = {1979},
     pages = {201-226},
     zbl = {0411.65057},
     mrnumber = {543933},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1979__13_3_201_0}
}
Baker, Garth A.; Dougalis, Vassilios A.; Serbin, Steven M. High order accurate two-step approximations for hyperbolic equations. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 13 (1979) no. 3, pp. 201-226. http://www.numdam.org/item/M2AN_1979__13_3_201_0/

1. G. A. Baker and J. H. Bramble, Semidiscrete and Single Step Fully Discrete Approximations for Second Order Hyperbolic Equations, Rapport Interne No. 22, Centre de Mathématiques appliquées, École polytechnique, Palaiseau, 1977.

2. G. A. Baker and V. A. Dougalis, On the L x -Convergence of Approximations for Hyperbolic Equations (to appear in Math. Comp.). | MR 559193 | Zbl 0454.65078

3. G. A. Baker, V. A. Dougalis and S. M. Serbin, An Approximation Theorem for Second-Order Evolution Equations (to appear in Numer. Math.). | MR 585242 | Zbl 0445.65075

4. J. H. Bramble, A. H. Schatz, V. Thomée and L. B. Wahlbin, Some Convergence Estimates for Semidiscrete Galerkin Type Approximations for Parabolic Equations, S.I.A.M., J. Numer. Anal., Vol. 14, 1977, pp. 218-241. | MR 448926 | Zbl 0364.65084

5. M. Crouzeix, Sur l'approximation des équations différentielles opérationnelles linéaires par des méthodes de Runge-Kutta, Thèse, Université Paris-VI, 1975.

6. V. A. Dougalis, Multistep Galerkin Methods for Hyperbolic Equations, Math.Comp., Vol. 33, 1979, pp, 563-584. | MR 521277 | Zbl 0417.65057

7. T. Dupont, L2-Estimates for Galerkin Methods for Second-Order Hyperbolic Equations, S.I.A.M., J. Numer. Anal., Vol. 1973, pp.880-889. | MR 349045 | Zbl 0239.65087

8. E. Gekeler, Linear Multistep Methods and Galerkin Procedures for Initial-Boundary Value Problems, S.I.A.M., J. Numer. Anal., Vol. 13, 1976, pp.536-548. | MR 431749 | Zbl 0335.65042

9. E. Gekeler, Galerkin-Runge-Kutta Methods and Hyperbolic Initial Boundary Value Problems, Computing, Vol. 18, 1977, pp.79-88. | MR 438739 | Zbl 0348.65087

10. S. M. Serbin, Rational Approximations of Trigonométric Matrices with Applications to Second-Order Systems of Differential Equations, Appl. Math, and Computation, Vol. 5, 1979, pp. 75-92. | MR 516304 | Zbl 0408.65047